One-sided approximation of a step by algebraic polynomials in the mean

Authors

  • O. V. Motornaya Киев. нац. ун-т им. Т. Шевченко
  • V. P. Motornyi
  • P. K. Nitiema

Abstract

An asymptotically sharp estimate is obtained for the best one-sided approximation of a step by algebraic polynomials in the space L1.

Published

25.03.2010

Issue

Section

Research articles

How to Cite

Motornaya, O. V., et al. “One-Sided Approximation of a Step by Algebraic Polynomials in the Mean”. Ukrains’kyi Matematychnyi Zhurnal, vol. 62, no. 3, Mar. 2010, pp. 409–422, https://umj.imath.kiev.ua/index.php/umj/article/view/2876.